| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined that the cause of the reported issue was due to a failure of the power pcb assembly.A replacement for this part has been ordered.After completing other unrelated repairs and observing proper device operation through functional and performance testing, the device will be returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, stryker observed that the device does not power on.As a result, defibrillation therapy may be unavailable, if needed.